MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EKOS¿ +; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION EKOS¿ +; CATHETER, CONTINUOUS FLUSH
Model Number H74939605106120
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
One of the cords for the ekos [ekosonic endovascular system] had a crack in it and was leaking fluid at one of the connections.We had to open a new product, take out the broken one and re-insert the new one.No harm to patient.

Brand Name
EKOS¿ +
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key21950048
Report Number21950048
Device Sequence Number8802640
Product Code KRA
UDI-Device Identifier00191506015466
UDI-Public(01)00191506015466
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/24/2025
Report Date (Section F) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939605106120
Device Catalogue NumberH74939605106120
Device Lot Number8035476002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/02/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Date Report Sent to FDA04/24/2025